# SDR SWAA2022022573309

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIORITY LEVEL 1: L/H WING; REAR SPAR WEB; TANK 1 AFT BOOST PUMP LOCATION; CORROSION FOUND AT LOWER BONDING JUMPER ATTACH POINT. MARKED IN RED. / REMOVED CORROSION ON L/H WING REAR SPAR WEB LOWER BOOST PUMP ATTACH POINT; VERIFIED MATERIAL LOSS; ORIGINAL MATERIAL IS .680. REMAINING IS .572 LOSS OF .108. OUT OF LIMITS IAW SRM 57-20-10-1A-3. REPARIED IAW AAR EA 180668 IR AND SWA EA 1-757-15739 REV IR.
